I have been on Zoloft 5mg for 10 days and 25mg dosage for 4 days. I still experience a racing heart and sleeplessness Hard to deal with. I need help. Very anxious. I do take acetaminophen 2 tabs (500 mg) 3 x daily for arthritis.
Problem with Zoloft side effects?
Question posted by jovanina on 10 May 2021
Last updated on 30 June 2021 by LouAnnP
The Med guide on this site says if you have too much nervousness when raising the dose, you can go back to the previous dose, and this time raise your dose more gradually.
This does work. Also your doc can prescribe a benzodiazepine to help nervousness during this time.
I was on Zoloft for one month and I was miserable the whole time. The worst part for me was trying to sleep/ super vivid scary dreams almost like hallucinations. Waking up not knowing where I was. Didn’t feel like me. Felt like it was causing brain damage. Even though I only took for one month, took 3 months to get out of my system. Everyone’s chemistry is different.
These are common side effects that, as masso said, generally subside rather quickly. You just recently increased your dose by quite a lot so this may cause the side effects to last a bit longer.
I'd give it a few more days for your metabolism to adjust to the new amount of the medication in your system.
You should always report side effects to your health care professional for advice. It may just be a matter of time but a temporary dose adjustment might be in order.
Best regards and I hope you're feeling better quickly.
When starting treatment, in this case with an antidepressant which belongs to the drug class of SSRIs (selective serotonin reuptake inhibitors), most people have different reactions and experience different common side effects which work themselves out within 7 to 10 days once treatment has begun.
If these side effects persist do let your DR. know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.